# SDR HNAA2025043000281

- Difficulty date: March 18, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F034720 FRAME 66 CRACKED AT STR 16R.  REMOVED CRACKED FR 66 LOWER FRAME SECTION AND INSTALLED SERVICEABLE FRAME 66 SECTION IAW EMB 145 SRM 51-40-02.
